# SDR ASAA2021102536427

- Difficulty date: October 25, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 22,620 hours, 7,216 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Valve
- Part number: 38838302
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UNSUCCESSFUL CSS. APU AUTO SHUT DOWN AND FAULT LIGHT DURING START AT FL330. GROUNDED - YES. ACCOMPLISHED TASKS REF B737-900 FIM 49-30 TASK 803 (G) 1 THRU 4. NO DEFECTS NOTED. APU ROTATES FREELY. DUE TO THE NATURE OF THE DISCREPANCY (MULTIPLE FAILED CSS) CW FIM 49-30 TASK 803 PAR H(2). FUEL FLOW DIVIDER REPLACED REF B737-900 AMM 49-31-15. OPS CHECK GOOD AND LEAK CHECK GOOD. REF DEFECT NO. 60151878 FOR PREVIOUSLY DEFERRED CSS 49-99A AND DEFECT NO. 60151891 FOR TOP DEFERRAL. FCU PREVIOUSLY REPLACED ON 02/27/2021. THIS CLEARS THE DEFECT. MIG 6 PLACARDS REMOVED. SEAMC JARED NOTIFIED.
